# SDR UPS97222145

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE WORKING CUST CARD 509379 FUSEL 71 FOUND FRAME BELOW CARGO TRACK TO BE CRACKED BS 540 RBL 15.  REMOVED DAMAGED FRAME, FABRICATION, INSTALLATION ALL WORK DONE PER SRM 51-40-3.
